# SDR DALA14011915648

- Difficulty date: February 22, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 53,732 hours, 20,727 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Deformed
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FRAME IS DEFORMED IN THE UPPER FREE FLANGE AREA AT BS 540 BETWEEN S24-25L.  REPAIRED IAW ERA 522799-14 REV ORG.
